RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1987, Volume 160, Pages 121–137 (Mi znsl5429)  

Extremal properties of quadratic differentials with trajectories which are asymptotically similar to logarithmic spirals

G. V. Kuz'mina


Abstract: One considers the module problem for a family $\mathcal{H}$ of homotopy classes $H_i$ of curves on the $z$-sphere $\bar{ \mathbb{C} }$, where some of the classes $H_i$ consist of curves which in the neighborhoods of the distinguished points on $\bar{ \mathbb{C} }$ behave asymptotically similar to logarithmic spirals. The connection of the indicated extremal metric problem with the problem on the extremal partitioning of $\bar{ \mathbb{C} }$ is established. This paper complements a previous theorem of the author (Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst., Vol. 154, pp. 110–129, 1986).

Full text: PDF file (858 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54

Citation: G. V. Kuz'mina, “Extremal properties of quadratic differentials with trajectories which are asymptotically similar to logarithmic spirals”, Analytical theory of numbers and theory of functions. Part 8, Zap. Nauchn. Sem. LOMI, 160, "Nauka", Leningrad. Otdel., Leningrad, 1987, 121–137

Citation in format AMSBIB
\Bibitem{Kuz87}
\by G.~V.~Kuz'mina
\paper Extremal properties of quadratic differentials with trajectories which are asymptotically similar to logarithmic spirals
\inbook Analytical theory of numbers and theory of functions. Part~8
\serial Zap. Nauchn. Sem. LOMI
\yr 1987
\vol 160
\pages 121--137
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869526}
\zmath{https://zbmath.org/?q=an:0900.30029|0633.30023}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5429
  • http://mi.mathnet.ru/eng/znsl/v160/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:36
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019